# SDR DXTA2008121503401

- Difficulty date: December 15, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 10,197 hours, 6,404 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 67183201
- Part serial: 291
- Condition: Inoperative
- Location: Te Flaps
- Part time: 4,217 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS SELECTED TO 5 DEGREES FOR LANDING, THEY FAILED . PRESSED BUTTON AND FAILED AGAIN PRESSED RESET BUTTON 3 TIMES WITHIN 3 SECONDS AND REMAINED FAILED, RETRIVED CODE 1-2-7 FROM FLAP CONTROLLER. REMOVED AND REPLACED FLAP CONTROLER, OPS CHECKS GOOD IAW MM 27-51-00.
